Announcement

Collapse
No announcement yet.

Re: HRT and IC flares

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Re: HRT and IC flares

    Hi,

    I'm new at dealing with IC. I was diagnosed in August of this year with it. Since then I have had success in controlling it with Elmiron. I use Vicodin and sometimes Valium for the associated pain. I have attempted to maintain an IC diet or at least a diet that is IC friendly. Hard to do though. I recently started HRT for peri-menopause symptons in late November and have had a continuing flare up for the last 5 days. I have UTI symptons. Has anyone else experienced a problem with IC flares and HRT? If so, what has helped? Any suggestions?
    Let Light and Love and Power restore the Plan on Earth

  • #2
    I took premarin for years without it being an IC irritant. I just stopped a few months ago and have switched to a cream after the reports came out about long term use.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Hi, there!

      You will find just as many reactions to hormones as there are people. I have been amazed reading the posts here how true that is. I could not tolerate a testosterone cream supplement and had to stop because of pain (I am 99% sure that there was a connection), but use the OrthoEvra patch with estrogen and progesterone. I don't think it bothers me.

      Some people improve with certain hormones, some get worse and some are not effected at all. It is very individual.

      The best I can offer is to experiment; that is the only way to find out what is best for your body. Good luck! Oh, and some people have said that certain brands are better for them than others.

      Diana.

      Comment


      • #4
        You might try a Dr that prescribes the hormones from the Womens International Pharmacy. I tried many varius hrts and these are the only ones that I am able to tolerate. I think that if you go to their website they will give you a list of Drs in your area that prescribe for them. My Dr formulates them especially for me after doing a blood test.

        Comment


        • #5
          Thank you for the suggestions. I will contact my doctor about using an alternative treatment. Right now I use the lowest dosage of an hrt treatment of Activella (estradiol/norethindrone acetate)derived from plants. I hope all of you have a healthy and happy New Year!
          Let Light and Love and Power restore the Plan on Earth

          Comment

          Working...
          X